# SDR EMB06005

- Difficulty date: May 7, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000033
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 90000582WT
- Part serial: APR040308
- Condition: Damaged
- Location: Mlg
- Part time: 3,122 hours, 2,140 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT CREW SENT AN ACARS MESSAGE AFTER T/O REPORTING NOSEWHEEL VIBRATION.  VIBRATION REOCCURRED PRIOR TO TOUCHDOWN.  MX INSPECTED ON TAXIWAY, A BLOWN MAIN GEAR TIRE & SUBSEQUENT FLAP DAMAGE.  CREW STATES, NR 2 MAIN TIRE BLOWN OUT & 80,000 LBS, V1=135, VR=144 AT 125 KTS STARTED GETTING NOSE WHEEL SHAKE AT 135 KTS MODERATE NOSEWHEEL SHAKE AT 144 KTS EXTREME NOSE WHEEL SHAKE (FORWARD CG).  REMOVED & REPLACED NR 2 MAIN TIRE & WHEEL ASSY, SPIN TEST GOOD.  NR 1 MAIN TIRE OVER STRESSED, REPLACED, SPIN TESTS GOOD.  INSPECTED FLAPS, FOUND MINOR DAMAGE ON FWD SIDE OF I/B MID-FLAP ON LT WING DUE TO TIRE FAILURE, TEMPORARILY APPLIED SPEED TAPE OVER DAMAGE & OPERATED FLAPS.  FERRY FLIGHT PHL-PIT.
